# SDR REXA2015020900190

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 22,062 hours, 19,539 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXTINGUISHER RED SEAL BROKEN.  SECURED FIRE EXTINGUISHER WITH NEW SECURITY SEAL.
